Nausea,shoulder pain after tablet - Parkinson's Movement

Parkinson's Movement
17,390 members17,263 posts

Nausea,shoulder pain after tablet

Kaykaykay123
Kaykaykay123

I've noticed that after taking my senimet in the morning I often get pain in my left shoulder and then feel quite nauseous

9 Replies
oldestnewest

I had problem with nausea in the morning, now take it after breakfast, it's fine then. How much are you taking a day?

FluteReed
FluteReed
in reply to grower

I had a similar problem and my doctor added 1 tablet of Azilect a day. Problem gone for me. Might work for others.

What dose of Sinemet are you on, I always take mine at least

thirty minutes before eating when possible.

250mg,half twice day.

Thank you Kaykaykay I was put on three tablets a day Sinemet plus 25/125 and have no nausea until I tried to up the dose. Might be easier than taking a half 250 tablet. Good luck.

Thanks will mention this my doctor

I also get nauseous if I don't eat within a half hour of taking my morning meds. I start yawning, feel drowsy, and my nose runs too. This only happens in the morning so I believe Sinemet is the culprit.

I have the same issue. Drinking water helps and a few crackers also help.

Kaykaykay123
Kaykaykay123
in reply to 1182

Thanks will try that

You may also like...